Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Headaches, astigmatism, nausea, vomiting when exposed to bright lights. Cure?

Im a 19 year old female and a few years ago i started to get bad headaches , went to opticians and got glasses with special uv lens because the light is obviously affecting my eyes and i have astigmatism . But i still get headaches and feel nauseous especially in bright rooms or when theres bright lights and even once i was at a concert and the lights and noise mad me feel so bad i vomited. is there something wrong?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Nicola,
Thanks for writing your query.

According to the symptoms described by you it seems that you are having Migraine headaches.
Migraine headaches can be triggered by some factors like :-
1. Lack of sleep
2. Missed meals
3. Stress
4. Heavy exercise
5. During menstural cycle in females
6. Dairy products
7. Excessive chocolates
8. Eating food rich in MonoSodium Glutamate(MSG)

It can be increased by bright lights and high sounds and can be associated with nausea and vomiting. Try to avoid those factors which increases your attack and you will need less medication.
You can take paracetamol 500 mg and domperidone 10 mg for relief and get yourself examined by a Neurophysician for proper management.

I hope this is helpful to you.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor